Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 122, NWS Birmingham, AL

April 27, 20114 counties in Alabama

NWS Birmingham, AL issued this tornado warning at Apr 27, 2011, 6:49 PM CDT for 4 counties in Alabama. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 6:49 PM CDT (23:49 UTC)
Expired
Apr 27, 2011, 7:45 PM CDT
In force
56 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Emergency
Tornado emergency

Counties Blount County, AL, Calhoun County, AL, Etowah County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 103 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:50 PM CDTTORNADOE Ashville, ALMULTIPLE HOMES AND/OR STRUCTURES DAMAGED OR DESTROYED IN THE SHOAL CREEK VALLEY AREA.
Apr 27, 7:14 PM CDTHAIL 1Gadsden, ALQUARTER SIZE HAIL REPORTED OVER THE CITY OF GADSDEN.
Apr 27, 7:15 PM CDTTORNADOOhatchee, ALMULTIPLE DAMAGE LOCATIONS IN AND AROUND OHATCHEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:42 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -359 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-359 m²/s²
0-3 km storm-relative helicity
-197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WFUS54 KBMX 272349
TORBMX
ALC009-015-055-115-280045-
/O.NEW.KBMX.TO.W.0122.110427T2349Z-110428T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL BLOUNT COUNTY IN CENTRAL ALABAMA...
  NORTHWESTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  ETOWAH COUNTY IN NORTHEAST ALABAMA...
  NORTHEASTERN ST. CLAIR COUNTY IN CENTRAL ALABAMA...

* UNTIL 745 PM CDT

* AT 646 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED NEAR ODENVILLE...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RAINBOW CITY...MARKTON...GADSDEN...SAKS...HOKES BLUFF...FORT
  MCCLELLAN...ASHVILLE...STEELE...RAGLAND AND ATTALLA.

THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 166 THROUGH 188...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3413 8584 3413 8582 3369 8576 3368 8617
      3370 8617 3368 8621 3368 8641 3386 8643
      3395 8640 3421 8584
TIME...MOT...LOC 2349Z 261DEG 41KT 3373 8630

$$

61
3 follow-up statements
118 
WWUS54 KBMX 272356
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
656 PM CDT WED APR 27 2011

ALC009-280006-
/O.CAN.KBMX.TO.W.0122.000000T0000Z-110428T0045Z/
BLOUNT AL-
656 PM CDT WED APR 27 2011

...THE TORNADO WARNING FOR EAST CENTRAL BLOUNT COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3421 8584 3413 8584 3413 8582 3369 8576
      3368 8617 3370 8617 3369 8620 3371 8633
      3386 8638 3388 8635 3392 8634 3393 8636
      3396 8636 3403 8624
TIME...MOT...LOC 2356Z 249DEG 48KT 3379 8620

$$

ALC015-055-115-280045-
/O.CON.KBMX.TO.W.0122.000000T0000Z-110428T0045Z/
CALHOUN AL-ST. CLAIR AL-ETOWAH AL-
656 PM CDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR ETOWAH...NORTHEASTERN ST.
CLAIR AND NORTHWESTERN CALHOUN COUNTIES UNTIL 745 PM CDT...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED NEAR ASHVILLE...OR 13
MILES NORTHEAST OF ODENVILLE...MOVING EAST AT 55 MPH.

THIS TORNADO WILL BE NEAR...
  OHATCHEE AROUND 705 PM CDT.
  MARKTON AND 7 MILES SOUTH OF RAINBOW CITY AROUND 710 PM CDT.
  GLENCOE AROUND 715 PM CDT.
  HOKES BLUFF AROUND 720 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE WILLIAMS...SOUTHSIDE
AND COBB CITY.

THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 166 THROUGH 188...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3421 8584 3413 8584 3413 8582 3369 8576
      3368 8617 3370 8617 3369 8620 3371 8633
      3386 8638 3388 8635 3392 8634 3393 8636
      3396 8636 3403 8624
TIME...MOT...LOC 2356Z 249DEG 48KT 3379 8620

$$

61
112 
WWUS54 KBMX 280005
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
705 PM CDT WED APR 27 2011

ALC015-055-115-280045-
/O.CON.KBMX.TO.W.0122.000000T0000Z-110428T0045Z/
CALHOUN AL-ST. CLAIR AL-ETOWAH AL-
705 PM CDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR ETOWAH...NORTHEASTERN ST.
CLAIR AND NORTHWESTERN CALHOUN COUNTIES UNTIL 745 PM CDT...

...TORNADO EMERGENCY FOR NORTHERN ST. CLAIR...NORTHWESTERN CALHOUN 
COUNTY...AND SOUTHERN ETOWAH COUNTY...


AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED NEAR RAGLAND...OR 8
MILES SOUTHWEST OF MARKTON...MOVING NORTHEAST AT 55 MPH.

THIS TORNADO WILL BE NEAR...
  MARKTON...RAINBOW CITY...8 MILES SOUTHEAST OF GADSDEN MALL AND 9
  MILES SOUTHEAST OF GADSDEN AROUND 710 PM CDT.
  GLENCOE AROUND 715 PM CDT.
  HOKES BLUFF AROUND 720 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE COBB CITY.

THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 174 THROUGH 188...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3421 8584 3413 8584 3413 8582 3382 8578
      3376 8618 3403 8624
TIME...MOT...LOC 0004Z 242DEG 49KT 3385 8606

$$

61
591 
WWUS54 KBMX 280015 RRA
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
715 PM CDT WED APR 27 2011

ALC115-280025-
/O.CAN.KBMX.TO.W.0122.000000T0000Z-110428T0045Z/
ST. CLAIR AL-
715 PM CDT WED APR 27 2011

...THE TORNADO WARNING FOR NORTHEASTERN ST. CLAIR COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3420 8584 3412 8584 3413 8582 3389 8579
      3384 8595 3406 8605 3420 8585
TIME...MOT...LOC 0015Z 245DEG 48KT 3390 8587

$$

ALC015-055-280045-
/O.CON.KBMX.TO.W.0122.000000T0000Z-110428T0045Z/
CALHOUN AL-ETOWAH AL-
715 PM CDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN ETOWAH AND NORTH
CENTRAL CALHOUN COUNTIES UNTIL 745 PM CDT...

...TORNADO EMERGENCY CONTINUES FOR SOUTHEASTERN ETOWAH AND NORTHERN 
CALHOUN COUNTIES...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED NEAR GLENCOE...OR 6
MILES EAST OF MARKTON...MOVING NORTHEAST AT 55 MPH.

THIS TORNADO WILL BE NEAR...
  HOKES BLUFF AROUND 720 PM CDT.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3420 8584 3412 8584 3413 8582 3389 8579
      3384 8595 3406 8605 3420 8585
TIME...MOT...LOC 0015Z 245DEG 48KT 3390 8587

$$

61

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:36 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 27, 6:36 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT WED APR 27 2011

...SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING...

.UPDATE...AVIATION DISCUSSION.

.DISCUSSION...

A VERY DANGEROUS SITUATION IS CURRENTLY UNFOLDING ACROSS CENTRAL
ALABAMA...AND SUPERCELLS HAVE ERUPTED ACROSS THE NORTHERN AND
WESTERN SECTIONS OF THE CWA THIS AFTERNOON. A FEW TORNADOES HAVE
ALREADY TOUCHED DOWN...AND REPORTS OF MAJOR DAMAGE ARE STARTING TO
COME IN. THE 18Z SPECIAL SOUNDING THAT WAS PERFORMED PRESENTS A
DESTRUCTIVE SETUP...WITH 2700J/KG OF CAPE...EXTREMELY STEEP LAPSE
RATES...AND DRY AIR ALOFT. 0-3 KM HELICITY VALUES ARE ALMOST 700.
THE PARAMETERS WILL ONLY WORSEN AS WE GO THROUGHOUT THE REST OF
THE AFTERNOON AND EVENING. THE TIME FRAME FOR THE WORST SEVERE
WEATHER WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS FOR
NORTHWEST SECTIONS OF THE STATE...ROUGHLY FROM 2PM TO
8PM...CENTRAL PORTIONS OF THE STATE...INCLUDING THE BIRMINGHAM
METRO AREA...FROM 4PM TO 10PM...AND THE SOUTHEAST SECTIONS FROM
6PM TO 2AM. I CANNOT STRESS HOW SERIOUS THIS SITUATION IS. DO
WHATEVER YOU CAN TO PROTECT YOUR LIFE AND PROPERTY NOW...YOUR LIFE
MAY DEPEND ON IT! ALL WEATHER WILL CLEAR THE AREA AFTER 6Z
TONIGHT...SO THE CLEANUP PROCESS CAN BEGIN.

56/GOGGINS

&&

.AVIATION...00Z TAF DISCUSSION.

LOOKING FOR TORNADIC THUNDERSTORMS TO CONTINUE THIS EVENING. ONE
TORNADO ALREADY OVER THE VICINITY OF TUSCALOOSA AND BIRMINGHAM
AIRPORTS. THANKFULLY...THE END IS NEAR AS A BOUNDARY WILL BEGIN TO
PUSH THROUGH FROM THE WEST ENDING THE THREAT OF THUNDERSTORMS.
CURRENT THINKING IS THAT THE LINE WILL EXIT CENTRAL ALABAMA BY 06Z.

IMPROVEMENTS IN THE WEATHER ARE EXPECTED AFTER THIS BOUNDARY MOVES
THROUGH.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON.

&&

56
Hazardous weather outlook, Apr 27, 1:27 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 PM CDT WED APR 27 2011

ALZ011>015-017>050-281828-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
127 PM CDT WED APR 27 2011

...TORNADO OUTBREAK LIKELY THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL
ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND
VERY LARGE HAIL ARE ALL POSSIBLE.  TORNADIC SUPERCELLS ARE EXPECTED
TO BEGIN DEVELOPING ALONG THE MISSISSIPPI-ALABAMA STATE LINE BETWEEN
2 AND 3 PM...AND THIS THREAT WILL GRADUALLY SHIFT EASTWARD THROUGH
THE AFTERNOON AND EVENING HOURS...POTENTIALLY REACHING THE INTERSTATE
65 CORRIDOR BETWEEN 4 AND 6 PM. CURRENT THINKING IS A LINE OF SEVERE
THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND TRAVERSE THE
EASTERN HALF OF THE BIRMINGHAM COUNTY WARNING AREA...EXITING INTO
GEORGIA BY 6 AM...AFFECTIVELY ENDING THE SEVERE WEATHER THREAT FOR
CENTRAL ALABAMA.

THIS IS POTENTIALLY A VERY DANGEROUS SCENARIO FOR ANYONE IN
CENTRAL ALABAMA.  NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER
ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND
WARNINGS ARE EVENTUALLY ISSUED.

LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE THROUGH TONIGHT.
A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME.
ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS
MAY PRODUCE SOME LOCALIZED FLASH FLOODING.

EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO
EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS
UP TO 35 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
THROUGH TONIGHT DUE TO THE TORNADO THREAT.

27

In the hours before

Local storm report, Apr 27, 5:15 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TORNADO          TUSCALOOSA              33.24N 87.54W
04/27/2011                   TUSCALOOSA         AL   AMATEUR RADIO

            TORNADO ON THE GROUND ALONG HWY 82 NEAR THE MCFARLAND
            MALL.

&&

DS
Local storm report, Apr 27, 5:18 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          SMOKE RISE              33.89N 86.82W
04/27/2011                   BLOUNT             AL   AMATEUR RADIO

            TORNADO REPORTED ON THE GROUND NEAR EXIT 284 ON I-65 AT
            PHILADELPHIA ROAD.

&&

DS
Local storm report, Apr 27, 6:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TORNADO          HUEYTOWN                33.44N 87.00W
04/27/2011                   JEFFERSON          AL   AMATEUR RADIO

            MAJOR DAMAGE IN HUEYTOWN...HOUSES LEVELED.

&&

DS
Local storm report, Apr 27, 6:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TORNADO          BLOUNTSVILLE            34.10N 86.58W
04/27/2011                   BLOUNT             AL   EMERGENCY MNGR

            *** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE.
            ONE INJURY CONFIRMED AT THIS TIME.

&&

DS
Local storm report, Apr 27, 6:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TORNADO          FULTONDALE              33.62N 86.80W
04/27/2011                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN, ROOFS OFF OF HOUSES, AND POWERLINES DOWN
            ACROSS I65 AND US31.

&&

DS
Local storm report, Apr 27, 6:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TORNADO          MULGA                   33.55N 86.98W
04/27/2011                   JEFFERSON          AL   AMATEUR RADIO

            DAMAGE TO HOUSES ON AL 269.

&&

DS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:37 AM CDTTornado WarningBMXLamar, Pickens38 min
Apr 27, 3:45 AM CDTSevere Thunderstorm WarningBMXLamar, Marion45 min
Apr 27, 3:59 AM CDTSevere Thunderstorm WarningBMXGreene, Lamar, Pickens, Sumter46 min
Apr 27, 4:13 AM CDTTornado WarningBMXPickens32 min
Apr 27, 4:14 AM CDTTornado WarningBMXGreene, Pickens, Sumter31 min
Apr 27, 4:19 AM CDTSevere Thunderstorm WarningBMXLamar, Marion41 min
Apr 27, 4:26 AM CDTTornado WarningBMXMarion34 min
Apr 27, 4:28 AM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Sumter47 min
Apr 27, 4:33 AM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa27 min
Apr 27, 4:40 AM CDTSevere Thunderstorm WarningBMXFayette, Greene, Hale, Lamar, Pickens, Tuscaloosa50 min
Apr 27, 4:44 AM CDTTornado WarningBMXPickens, Tuscaloosa31 min
Apr 27, 5:07 AM CDTTornado WarningBMXFayette, Walker38 min
Apr 27, 5:11 AM CDTSevere Thunderstorm WarningBMXBibb, Blount, Fayette, Hale, Jefferson, Shelby and 2 more49 min
Apr 27, 5:14 AM CDTTornado WarningBMXJefferson, Tuscaloosa, Walker31 min
Apr 27, 5:29 AM CDTTornado WarningBMXBibb, Jefferson, Shelby, Tuscaloosa31 min
Apr 27, 5:44 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Dallas, Perry, Shelby46 min
Apr 27, 5:52 AM CDTSevere Thunderstorm WarningBMXBlount, Chilton, Etowah, Jefferson, St. Clair, Shelby and 1 more53 min
Apr 27, 6:02 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas43 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Coosa and 3 more39 min
Apr 27, 6:49 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more56 min
Apr 27, 8:05 AM CDTSevere Thunderstorm WarningBMXLamar, Marion25 min
Apr 27, 8:20 AM CDTSevere Thunderstorm WarningBMXMarion25 min
Apr 27, 10:04 AM CDTSevere Thunderstorm WarningBMXLamar, Marion41 min
Apr 27, 10:42 AM CDTSpecial Weather StatementBMXLamar, Marion, Winston48 min
Apr 27, 10:51 AM CDTAreal Flood AdvisoryBMXMarion54 min
Apr 27, 12:08 PM CDTAreal Flood AdvisoryBMXMarion, Winston112 min
Apr 27, 2:09 PM CDTTornado WarningBMXWalker, Winston31 min
Apr 27, 2:17 PM CDTAreal Flood AdvisoryBMXMarion, Winston118 min
Apr 27, 2:51 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter19 hr
Apr 27, 2:51 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter6 hr
Apr 27, 2:59 PM CDTTornado WarningBMXLamar, Marion46 min
Apr 27, 3:15 PM CDTTornado Warning EmergencyBMXPickens, Tuscaloosa60 min
Apr 27, 3:21 PM CDTTornado WarningBMXLamar, Marion54 min
Apr 27, 3:38 PM CDTTornado Warning EmergencyBMXGreene, Hale, Pickens, Sumter, Tuscaloosa67 min
Apr 27, 3:56 PM CDTTornado WarningBMXMarion34 min
Apr 27, 3:57 PM CDTFlash Flood WarningBMXMarion, Winston3 hr
Apr 27, 4:00 PM CDTTornado Warning EmergencyBMXFayette, Pickens, Tuscaloosa, Walker60 min
Apr 27, 4:31 PM CDTTornado WarningBMXPickens, Tuscaloosa20 min
Apr 27, 4:44 PM CDTTornado WarningBMXFayette, Lamar, Marion61 min
Apr 27, 4:47 PM CDTTornado Warning EmergencyBMXGreene, Pickens, Tuscaloosa58 min
Apr 27, 4:50 PM CDTTornado WarningBMXGreene, Hale, Sumter55 min
Apr 27, 4:55 PM CDTTornado Warning EmergencyBMXBlount, Jefferson, Walker65 min
Apr 27, 5:22 PM CDTTornado WarningBMXFayette, Lamar68 min
Apr 27, 5:28 PM CDTTornado WarningBMXMarion, Winston30 min
Apr 27, 5:31 PM CDTTornado Warning EmergencyBMXJefferson, Shelby, Tuscaloosa59 min
Apr 27, 5:38 PM CDTTornado Warning EmergencyBMXBibb, Greene, Hale, Perry, Tuscaloosa67 min
Apr 27, 5:39 PM CDTTornado WarningBMXBlount21 min
Apr 27, 6:06 PM CDTTornado WarningBMXGreene, Marengo, Sumter16 min
Apr 27, 6:14 PM CDTTornado WarningBMXFayette, Marion, Walker, Winston61 min
Apr 27, 6:17 PM CDTAreal Flood AdvisoryBMXJefferson118 min
Apr 27, 6:18 PM CDTTornado WarningBMXBlount, Jefferson, St. Clair57 min
Apr 27, 6:20 PM CDTTornado WarningBMXBibb, Chilton, Greene, Hale, Perry55 min
Apr 27, 6:33 PM CDTAreal Flood WarningBMXMarion, Winston3 hr
Apr 27, 6:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston40 min
Apr 27, 6:39 PM CDTFlash Flood WarningBMXBlount, Jefferson, St. Clair3 hr
Apr 27, 6:39 PM CDTTornado Warning EmergencyBMXBibb, Chilton, Shelby, Talladega66 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.